Diphenhydramine HCl Antihistamine Capsules 50mg #100
Diphenhydramine HCl Antihistamine Capsules 50mg #100

Diphenhydramine HCl Antihistamine Capsules 50mg #100

Your Price: $5.75
MPN: 66424-0021-01
Manufacturer:
COMPARE TO BENADRYL 
Allergy Medicine and Antihistamine 
Each Tablet Contains: Diphenhydramine HCL.................50 mg

Compare to the active ingredient in Benadryl Allergy
Blocks histamine
Used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and other cold or allergy symptoms.
Used for its Sedative in the Treatment of travel anxiety
Used for Motion Sickness
It is also used for its antitussive effect
Adult strength 50 mg is often taken as a "Nighttime Sleep Aid"

Related Items